Does Advil have sideaffects? - Page 2
 
 

       The Horse Forum > Keeping and Caring for Horses > Horse Health

Does Advil have sideaffects?

This is a discussion on Does Advil have sideaffects? within the Horse Health forums, part of the Keeping and Caring for Horses category

     
    LinkBack Thread Tools
        08-13-2009, 11:58 AM
      #11
    Green Broke
    Quote:
    Originally Posted by IheartPheobe    
    My trainer owns around 100 horses and is knows what she's doing. She might've been saying because she thought we wouldn't understand if she said bute... IDK.
    But do any painkillers horses get have sideaffects like this?
    If you are so sure she knows what she is doing and was 100% correct to have given the drug to your horse, why are you here asking if it would have side-effects that would cause what you were talking about in the OP?
    ALL drugs have side-effects to them. They are foreign substances put into the body. The effect will vary from one patient (be it human or horse) to the next, which is why it is best to dose only under the direct advice of the medical professional familiar with the patient.
         
    Sponsored Links
    Advertisement
     
        08-13-2009, 03:20 PM
      #12
    Started
    Hmm, I've never noticed any side affects.

    I'm assuming she meant bute (and I trust my BO/trainer to give my horse what she thinks he needs, she knows what she's doing)

    Maybe he felt really good? Possibly he's always sore, and the bute made him feel good. Maybe ask your trainer if he could have some joint or back issues that make him sore usually
         

    Thread Tools



    All times are GMT -4. The time now is 05:16 PM.


    Powered by vBulletin® Version 3.8.5
    Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
    Search Engine Friendly URLs by vBSEO 3.6.0